# SDR ASAA2019040198821

- Difficulty date: March 29, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 32,068 hours, 9,286 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Nr 2 Hf Comms
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RADIO TUNING PANEL SHOWS 'FAIL' IN BOTH WINDOWS WITH HF2 SELECTED. HF2 APPEARS TO WORK NORMALLY AND WHEN FREQUENCY TRANSFER SWITCH CYCLED, FREQUENCIES TEMPORARILY RETURN TO WINDOWS. GROUNDED - YES. PERFORMED BITE TEST PER B737-800 FIM 23-11 TASK 801 ON BOTH HF TRANSCEIVERS 1 AND 2, OPS CHK GOOD, NO FAULTS NOTED.
